# SDR 2024FA0000428

- Difficulty date: June 6, 2024
- Submitted: June 6, 2024
- Operation: General aviation
- Aircraft: N9VSWK
- Make and model: Boeing 777-300ER
- Aircraft serial: 34576
- Aircraft time: 72,386 hours, 9,387 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112W3101
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9V-SWK IS CURRENTLY IN HANGAR FOR C06 CHECK. DURING THE ACCOMPLISHMENT OF ALERT SI: IB777570085(LH FIXED TRAILING EDGE UPPER SKIN), FOUND CRACK ON LHW UPPER WING SKIN AT #5 FASTENER HOLE.
